# SDR CALA2017082102803

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 61,247 hours, 21,662 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 146A128510
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT BS 847 BEETWEEN STRINGERS 27L AND 27R IS CORRODED ON THE FWD SIDE.  REPAIRED IAW ECRA5311- 01872.
